# SDR ASAA2018061955100

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 42829
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE,  LEFT AFT OVERWING EXIT.  ACFT GROUNDED.  REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY M1670  AND OPS CHECK GOOD IAW AMM 33-51-06.
